Some bilinear invariants of two-dimensional autonomous systems of ordinary differential equations with rational right-hand side
Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 331-334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_2_a21,
author = {V. Kh. Kovachev},
title = {Some bilinear invariants of two-dimensional autonomous systems of ordinary differential equations with rational right-hand side},
journal = {Differencialʹnye uravneni\^a},
pages = {331--334},
year = {1985},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_2_a21/}
}
TY - JOUR AU - V. Kh. Kovachev TI - Some bilinear invariants of two-dimensional autonomous systems of ordinary differential equations with rational right-hand side JO - Differencialʹnye uravneniâ PY - 1985 SP - 331 EP - 334 VL - 21 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_2_a21/ LA - ru ID - DE_1985_21_2_a21 ER -
%0 Journal Article %A V. Kh. Kovachev %T Some bilinear invariants of two-dimensional autonomous systems of ordinary differential equations with rational right-hand side %J Differencialʹnye uravneniâ %D 1985 %P 331-334 %V 21 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1985_21_2_a21/ %G ru %F DE_1985_21_2_a21
V. Kh. Kovachev. Some bilinear invariants of two-dimensional autonomous systems of ordinary differential equations with rational right-hand side. Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 331-334. http://geodesic.mathdoc.fr/item/DE_1985_21_2_a21/